See Alike in...

Alike App

Browser

sunbird

771d

So since taking levothyroxin I have noticed some positive changes like my hair stopped falling out. But I have gained 70 pounds and now I have high cholesterol even though I eat healthy and exercise.. The only difference in my life is that I take this medication. I recently learned that when our body converts T4 to T3 sometimes it converts it to reverse (rT3) instead and this could cause weight gain and other symptoms does anyone else know anything about this?

    • Hypohelp

      758d

      You may want to switch to a t4/t3 combo with a higher amount of t3 than t4. This might help.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion